Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

No periods on stopping Microgynon contraceptive pill, had little brown discharge. Why?

hi i have been on the Microgynon 30 contraceptive pill for about 2 months now and i have been taking it at 11:30 every morning, and stop taking it for 7 days and continue as normal from there, but i haven t had my periods in the break just little bits of brown discharge . have been on injection before i was on pill and i had periods constant for about 5-6 straight.
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hi thanks for the query.

Although, the chances of pregnancy are very rare but you should rule out it with the help of serum beta HCG test.

Periods are usually shorter and flow decreases with the use of oral contraceptives.

Hope this information is helpful and informative to you.
If you have further queries you can directly reach out to me on the following URL:
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor